Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have psoriasis. Itchiness all over body, cracks on skin of penis. How to get relief?

I have psoriasis and I ve developed a serious itch all over my body, especially in the groin area. Way worse than I ve ever had. I m developing cracks on the skin of my penis and it itches like crazy. Problem is, ny otherwise perfectly healthy girlfriend has contracted a form of staph or mersa infection which i know is contagion. Im scratching my akin til it bleeds and my groin hurts and itches lime crazy
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
welcome to healthcare magic forum
psoriasis is chronic condition and you should take medicine for it as prescribed by doctor
you have generalized dry skin ,it may be related to psoriasis
you must consult dermatologist as early as possible as it may be worsen
apply good moisturizer cream over full body 4-5 times a day
over penis chance of fungal or candidial infection is higher
apply clotrimazole cream over it
avoid sexual relation till it heal
i hope i answered your question
Answered: Mon, 18 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor